Universidad Complutense de Madrid
E-Prints Complutense

A generalization of Andreev theorem

Impacto

Downloads

Downloads per month over past year

Díaz Sánchez, Raquel (2006) A generalization of Andreev theorem. Journal of the mathematical society of japan, 58 (2). pp. 333-349. ISSN 0025-5645

[img] PDF
Restringido a Repository staff only

236kB

Official URL: http://projecteuclid.org/euclid.jmsj/1149166778


URLURL Type
http://projecteuclid.org/Organisation


Abstract

Andreev's Theorem studies the existence of compact hyperbolic polyhedra of a given combinatorial type and given dihedral angles, all of them acute. In this paper we consider the same problem but without any restriction on the dihedral angles. We solve it for the descendants of the tetrahedron, i.e. those polyhedra that can be obtained from the tetrahedron by successively truncating vertices; for instance, the first of them is the triangular prism.


Item Type:Article
Uncontrolled Keywords:hyperbolic polyhedra; dihedral angles; Andreev's Theorem
Subjects:Sciences > Mathematics > Geometry
ID Code:15714
Deposited On:21 Jun 2012 10:19
Last Modified:18 Feb 2019 12:31

Origin of downloads

Repository Staff Only: item control page